How does amoxicillin help inner ear problem?

Antibiotic. Amoxicillin is an antibiotic so if you are being prescribed that drug then your doc must think you have an infection.
It probably won't. Amoxicillin is an antibiotic, useful for bacterial infections. It is not prescribed usually for inner ear problems. It would be appropriate for a middle ear infection, an acute otitis media. This is what most people mean when they say "ear infection." see you local ENT if your problem does not resolve. Best wishes.

Related Questions

What could cause vertigo (inner ear problem)?

Dizziness. Dizziness can mean 1 of 2 things; lightheadedness & vertigo. Lightheadedness is feeling like you're about to faint or pass out & may get nauseated. It is relieved by lying down. It is not serious & usually is caused by drop of blood pressure or blood flow to head when u get up too fast. Vertigo is feeling like you or surroundings are moving, as if u r spinning or falling. It is most likely anxiety. Read more...

Is it safe to fly if I have an inner ear problem?

Flight. It is not unsafe to fly, but the changes in pressures during a flight may exacerbate your underlying problem -- check with your doctor before your flight. Read more...

I was wondering what would cause vertigo (inner ear problem I think)?

Dizziness. Dizziness can mean 1 of 2 things; lightheadedness & vertigo. Lightheadedness is feeling like you're about to faint or pass out & may get nauseated. It is relieved by lying down. It is not serious & usually is caused by drop of blood pressure or blood flow to head when u get up too fast. Vertigo is feeling like you or surroundings are moving, as if u r spinning or falling. It is most li. Read more...

Would you know if you had inner ear problem or vertigo n would it last 5 yrs daily almost constant 24/7?

Can b same thing. must be hell...vertigo can be caused by inner ear issue but typically resolve in wks to months. 5 yrs is long time...may be related to nerve that controls balance and NOT the ear. Read more...

Is there anything you can do for an inner ear problem I feel car sick all the time and take Dramamine (dimenhydrinate) to be able t o function?

Yes. You need a complex evaluation by your physician and an ENT consultation which is an Ear Nose and Throat expert. If you have chronic vestibular symptoms such as vertigo and nausea, your thyroid levels should be evaluated, full exam and rule out cardiac causes, meclizine or scopolamine are medicines that can help you, and zofran (ondansetron) for nausea.Read about these on medscape. Good luck to you. Read more...